# SDR SWAA2017090616055

- Difficulty date: September 1, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 21,927 hours, 12,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT LOWER EMERGENCY EXIT SIGN CRACKED.  R&R SIGN PER AMM.
